Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On an identity of Block and Marschak


Author: J. G. van der Corput
Journal: Bull. Amer. Math. Soc. 66 (1960), 28-31
DOI: https://doi.org/10.1090/S0002-9904-1960-10377-1
Cited work: Bull. Amer. Math. Soc., Volume 65, Number 3 (1959), 123--124
MathSciNet review: 0111697
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10377-1